Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
158 Doctors are Online

Took aspirin for headache. Suffering from stomach pain and constipation. Side effects?

I got a pain in the back of my head that quickly become a headache ( I was laying down.) I took two aspirins and woke up a couple hours later because I got a stomach pain and had to make a bowel movement . It wouldn t come out and it became uncomfortable. I got up to go back to bed and I felt light headed and passed out. My head at the back on the right middle hurt me more. It feels bruised.
Asked On : Mon, 21 Jan 2013
Answers:  1 Views:  30
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General Surgeon 's  Response

Thank you for the query.

It does not seem to be caused by aspirin intake. More possible is that your headache and stomach ache are caused by some viral or bacterial infection. Most of such infection goes away without medical attention.
However your head injury and loss of consciousness should be diagnosed by your doctor. You should be examined by neurologist and head CT might be necessary. You should also have at leas hear ECG and cardiologist consult.

Hope this will help.
Answered: Tue, 26 Nov 2013
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor